# SDR CA120227015

- Difficulty date: February 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: QDCOUPLING
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) WAS FLYING WHEN THE FLIGHT CREW REPORTED THAT THE AMBER HYD 2 LO PRESS MSG ILLUMINATED ON THE ENG INDICATION & CREW ALERTING SYS, EICAS.  THEY ACCESSED THE HYD SYNOPTIC PAGE & NOTED THAT THE HYD SYS NR 2 QTY DECREASED TO 0% IN A RELATIVELY SHORT PERIOD OF TIME & THE RT EDP 2A WAS AMBER.  FOLLOWED CHECKLIST, DIVERTED & DECLARED AN EMER.  NOTED THE NR 2 HYD SYS RAN DRY FOR APPROX 40 MINUTES.  AFTER LANDING, CARRIED OUT A VISUAL INSPECTION AROUND THE ACFT & NOTICED FLUID DRIPPING OUT OF THE RT ENG NACELLE DRAIN.  THE HYD FLUID LEAK WAS EMANATING FROM THE RT EDP PRESS FLEX HOSE QUICK DISCONNECT COUPLING AT THE ATTACH BRACKET.  SEE ALSO SDR 2012031700790 J7SA20120219001.
